# SDR IXXA0200114O

- Difficulty date: November 19, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 82,639 hours, 23,602 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Loose
- Location: Mlg Uplock
- Part time: 82,639 hours, 23,602 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE KWA TO HIK, THE GEAR DOOR NOT LATCH LIGHT ILLUMINATED. THE FLIGHT CREW CYCLED THE GEAR, PERFORMED AN GEAR UPLOCK CHECK AND THE WARNING INDICATION EXTINGUISHED. THE FLIGHT CONTINUED TO HIK FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE LANDING GEAR INDICATION SYSTEM LOCATING THE MAIN GEAR DOORS STRIKERS LOOSE. MAINTENANCE SECURED THE STRIKERS AND PERFORMED A SUCCESSFUL OPERATIONAL TEST IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
